Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 198685, 7 pages
http://dx.doi.org/10.1155/2014/198685
Research Article

On Quasi-Pseudometric Type Spaces

1University of the Western Cape, Robert Sobukwe Road, Bellville, Cape Town 7535, Western Cape, South Africa
2Department of Mathematics and Applied Mathematics, University of Cape Town, Rondebosch 7701, South Africa

Received 2 December 2013; Accepted 6 March 2014; Published 15 April 2014

Academic Editors: R. Mallier and W. Sun

Copyright © 2014 Eniola Funmilayo Kazeem et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar · View at Scopus
  2. M. A. Khamsi, “Remarks on cone metric spaces and fixed point theorems of contractive mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 315398, 7 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  3. F. Shadda and M. S. Md Noorani, “Fixed point results in quasi-cone metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 303626, 7 pages, 2013. View at Publisher · View at Google Scholar
  4. D. Turkoglu and M. Abuloha, “Cone metric spaces and fixed point theorems in diametrically contractive mappings,” Acta Mathematica Sinica, vol. 26, no. 3, pp. 489–496, 2010. View at Publisher · View at Google Scholar · View at Scopus